MathSciNet Relay Station
MathSciNet bibliographic data
MR271985 57.47
Schultz, Reinhard The nonexistence of free $S\sp{1}$ actions on some homotopy spheres. Proc. Amer. Math. Soc. 27 1971 595–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement